# SDR IPXA2023040192497

- Difficulty date: March 20, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 35,969 hours, 19,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102885
- Part serial: NA
- Condition: Dented
- Location: Fr. Sta 1320 26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1*MAJOR REPAIR* FRAME STA 1320 STR 26L HAS 1 DENT IN UPPER FLANGEAFT CARGO FRAME REPAIRED IAW 757-200PF SRM REV 116.00 CHAPTER 53-00-07-2R DETAIL I PER SRM 53-60-07-2R (RCD 275936)
